MathSciNet Relay Station
MathSciNet bibliographic data
MR1783877 49L20 (49N70 91A06 91A15)
Bensoussan, A.; Frehse, J. Stochastic games for $N$ players. Special Issue in honor of Professor David G. Luenberger. J. Optim. Theory Appl. 105 (2000), no. 3, 543–565.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement